MathSciNet Relay Station
MathSciNet bibliographic data
MR553381 (81a:47054) 47H07
Crandall, Michael G.; Tartar, Luc Some relations between nonexpansive and order preserving mappings. Proc. Amer. Math. Soc. 78 (1980), no. 3, 385–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement